Selected publications

  • Zero estimates on group varieties I, Invent. Math. 64 (1981), 489–516. (jointly with D. W. Masser)
  • Über das abelsche Analogon des Lindemannschen Satzes I, Invent. Math. 72 (1983), 363–388.
  • Fields of large transcendence degree generated by values of elliptic functions, Invent. Math. 72 (1983), 407–464. (jointly with D. W. Masser)
  • Zum Periodenproblem, Invent. Math. 78 (1984), 381–391.
  • Zero estimates on group varieties II, Invent. Math. 80 (1985), 233–267. (jointly with D. W. Masser)
  • Algebraic Groups, Hodge Theory and Transcendence, Proceedings ICM (1987), 476–484.
  • Multiplicity Estimates on Group Varieties, Annals of Math. 129 (1989), 471–500.
  • Algebraische Punkte auf analytischen Untergruppen algebraischer Gruppen, Annals of Math. 129 (1989), 501–517.
  • Estimating Isogenies on Elliptic Curves, Invent. Math. 100 (1990), 1–24 (jointly with D. W. Masser)
  • Periods and minimal abelian subvarieties, Annals of Math. 137 (1993), 407–458 (jointly with D. W. Masser)
  • Isogeny estimates for abelian varieties and finiteness theorems, Annals of Math. 137 (1993), 459–472 (jointly with D. W. Masser)
  • Logarithmic forms and group varieties, J. reine angew. Math. 442 (1993), 19–62 (jointly with A. Baker)
  • Diophantine Approximations on Projective Spaces, Invent. math. 116 (1994), 109–138 (jointly with G. Faltings)
  • Factorization estimates for abelian varieties, Publ. Math. IHES 81 (1995), 5–24 (jointly with D. W. Masser)
  • Application of the André-Oort Conjecture to some questions in transcendence, A Panorama in Number Theory, Cambridge University Press (2002) (jointly with P. Cohen)
  • A Panorama in Number Theory (editor), Cambridge University Press (2002).
  • Logaritmic forms and Diophantine Geometry, Cambridge University Press (2007) (jointly with A. Baker)
  • An effective Shafarevich Theorem, Acta Arith. 148 (2011), 189-203 (jointly with C. Fuchs, R. von Kaenel)
  • Leibniz’ conjecture, periods & motives, Colloquium De Giorgi 2009 (Edizioni della Normale; 2012 edition (May 28, 2012)) , Birkhäuser Verlag (2012).
  • Polarization estimates for abelian varieties, to appear in ANT (jointly with D. W. Masser)
  • A note on the conjectures of André-Oort and Pink, to appear in the Bulletin of the Institute of Mathematics Academia Sinica (New Series)